# SDR AALA202105089022

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED HINGE ARM 2 ELEVATOR BUSHING ELEVATOR ON RIGHT HORIZONTALSTABILIZER. REPLACED ELEVATOR RIGHT SHOULDERED BUSHING HINGE ARM #2 IAW AMM 27-34-41-400-001-A STEP 4.A.
